MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI STRAIGHT RADIAL STEM 30MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI STRAIGHT RADIAL STEM 30MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 04.402.009S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: only event year is known: 2018.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a removal of the left elbow due to painful retained hardware involving the radial head replacement from synthes.On (b)(6) 2014, the patient had a left radial head fracture and underwent a replacement of the left radial head utilizing the synthes size 24 standard head and a size 9 mm straight stem.Concomitant devices reported: 24mm cocr radial head standard height/13.0mm-sterile (part number 09.402.024s, lot 7504369, quantity 1).This report involves one (1) 9mm ti straight radial stem 30mm-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a removal of the left elbow due to painful retained hardware involving the radial head replacement from synthes.On (b)(6) 2014, the patient had a left radial head fracture and underwent a replacement of the left radial head utilizing the synthes size 24 standard head and a size 9 mm straight stem.On (b)(6) 2018, the patient had an ap lateral oblique views of the left elbow which shows a loose radial head implant.Concomitant devices reported: 24mm cocr radial head standard height/13.0mm-sterile (part number: 09.402.024s, lot: 7504369, quantity 1).This report involves one (1) 9mm ti straight radial stem 30mm-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: manufacturing location: supplier - (b)(4) / inspected, packaged and released by: (b)(4).Manufacturing date: april 10, 2013 expiration date: february 28, 2018 part number: 04.402.009s, 9mm ti straight radial stem 30mm ¿ sterile lot number: 7012246 (sterile) lot quantity: 48 work order traveler met all inspection acceptance criteria.Certificate of compliance received from (b)(4) dated february 1, 2013 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Packaging label logs lppf, lmd/lpf were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21014, tialnbri16.00 lot number: 6768793 lot quantity: (b)(4) lbs.Product traveler met all inspection acceptance criteria.Product certification supplied by dynamet dated august 22, 2011 was reviewed and determined to be conforming.Raw material receiving/putaway checklist met all inspection acceptance criteria.March 30, 2020 dhr reviewed this lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
9MM TI STRAIGHT RADIAL STEM 30MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9962335
Report Number2939274-2020-01839
Device Sequence Number2826629
Product Code KWI
UDI-Device Identifier10886982128065
UDI-Public(01)10886982128065
Combination Product (Y/N)N
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number04.402.009S
Device Catalogue Number04.402.009S
Device Lot Number7012246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
04/30/2020
05/06/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date04/15/2020
05/06/2020
05/07/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
24MM COCR RADIAL HEAD STANDARD HEIGHT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight82